# SDR 7AHR2014020548259

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED, FWD CARGO BAY LBL 24.5 BETWEEN BS 500B AND 500A. INSTALLED NEW INTERCOSTAL IAW SRM 51-30-2.
